I've been spotting on sprintec for about 3 days now and it happened last month the same. I've been taking it now for about 3 years I don't know if it's normal. and no I'm not on any antibiotics or anything I'm not sure if I should talk to my oncologist . I'm going to see the dr soon because I'm getting off of it because me and my husband are going to try to have a baby. I'm not sure if I should bring it up I want to make sure there's nothing wrong very nervous.
No responses have yet been posted. Add your response to this question.
- Sprintec Information for Consumers
- Sprintec Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sprintec (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Mar 2014 • 1 answer
Posted 31 Jul 2014 • 1 answer
Posted 25 Dec 2014 • 1 answer
Posted 28 Apr 2015 • 1 answer
Posted 15 Sep 2016 • 0 answers